# SDR RAIA00708007

- Difficulty date: August 2, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145695
- Aircraft time: 8,814 hours, 8,375 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: Q4681
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

FLT NR 7992 - IAD - ALL 3 LANDING LIGHTS INOP.  MAINTENANCE REMOVED AND REPLACED ALL LANDING LIGHT BULBS, OPS CHECK GOOD.
